MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM 5; SCS IPG
Model Number 3665
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient's physician replaced the scs ipg.Reportedly, the scs programmer did not show the correct battery capacity.

Brand Name
PROCLAIM 5
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8380592
Report Number1627487-2019-02831
Device Sequence Number240366
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2018
Device Model Number3665
Device Lot Number5536675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/04/2019
04/02/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date03/25/2019
04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;